# SDR FDEA201903200693

- Difficulty date: March 20, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,280 hours, 15,429 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B0312
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO RAMP RCVD LVL 2 BRAKE OVERHEAT. NR 1 : 459, NO 2 : 439, NO 3 : 549, NO 4 : 590, NO 5 :  486, NO 6 : 408, NO 7 : 570, NO 8 : 546. INFO ONLY : BRAKE NR 4 CAUGHT FIRE SHORTLY AFTER BRAKES WERE RELEASED. FIRE EXTINGUER USED TO KICK OFF FLAMES, FIREFIGHTERS CALLED AND ACTUALLY COOLING DOWN RIGHT GEAR BRAKES. FLIGHT CREW CAME OFF THE AIRCRAFT NORMALLY USING STAIRS AFTER FIREFIGHTERS CLEARANCE. FOLLOWING FIM 32-40-00-2 PROCEDURES ACCOMPLISHED R & RED ON NR 4 TIRE AND BRAKE ASSY. R & RED NR 4 BRAKE ASSY PER AMM  32-43-20-4-0 WITH NEW BRAKE P/N 2609472-4B S/N B2990. R & RED NR 4 TIRE ASSY PER AMM 32-41-01-4 WITH NEW PART P/N ARG7755-503 S/N B0719. A/C OK FOR SERVICE.
